# SDR ASAA2021070735297

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 21,007 hours, 6,565 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH011765
- Condition: Failed
- Location: Nr 1
- Part time: 21,007 hours, 6,565 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 IDG INOP. FOUND NO OIL ON SIGHT GLASS. GROUNDED - YES. R/R ENG #1 IDG REF B737-900 AMM 24-11-11 OPS CHK GOOD REF AMM 24-11-00.
